# SDR QXEA2016061100383

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 9,744 hours, 10,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION OF THE EMERGENCY LIGHTING AT THE FORWARD GALLEY IS BROKEN.  REPLACED BROKEN SECTION OF EMERGENCY LIGHT IAW AMM 33-51-16-400-801. RETURNED TO SERVICE.
